MAUDE Adverse Event Report: DEPUY IRELAND 9616671 GLOBAL UNITE BODY SZ 12 +5; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY IRELAND 9616671 GLOBAL UNITE BODY SZ 12 +5; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Catalog Number 110040120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: global unite head 48x18 std shoulder humeral head component.Global unite body sz 12 +5 shoulder humeral stem component.(b)(4).
 
Event or Problem Description
Revision shoulder replacement: (b)(6), (b)(6), (b)(6) 2018.Original case: (b)(6) 2017, (b)(6), surgeon: (b)(6).Reason for revision: pain and lack of function.Conversion of unite fracture stem to delta extend.Removed fracture body and head, and converted to standard delta epi 1 left, 38/3 high mobility standard metaglene, and 38 eccentric head.Was extremely hard to reduce, mainly as original case looked like it had been cemented too high.Female patient initials (b)(6), aged (b)(6), dob: (b)(6).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot code(s) was not provided.The investigation could not draw any conclusions regarding the reported event.Based on the inability to determine a root cause, the need for corrective action was not indicated.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL UNITE BODY SZ 12 +5
Common Device Name
GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8006281
Report Number1818910-2018-73548
Device Sequence Number16469101
Product Code KWS
UDI-Device Identifier10603295004462
UDI-Public10603295004462
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number110040120
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/01/2018
Supplement Date Received by Manufacturer11/22/2018
Initial Report FDA Received Date10/25/2018
Supplement Report FDA Received Date11/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR